# SDR CALA2025013002118

- Difficulty date: January 27, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N57857
- Make and model: Boeing 757324
- Aircraft serial: 32816
- Aircraft time: 60,965 hours, 19,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS (USING CONTROL SWITCHES) OPERATIONAL CHECK {MULT-33-3-0001} - CABIN DOOR 2R EXTERIOR EMERGENCY LIGHT INOP. REPLACED DOOR 2R EXTERIOR EMERGENCY LIGHT BULB REF AMM 33-51-00 OPS CHECK GOOD
